# SDR WRLA20091101282

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STIFFENER OF PANEL 616ET RT WING L/E UPPER SURFACE, 1 PLACE AT XW 297.  REPAIRED CRACK AREA IAW MD11 SRM 57-40-02 FIG 201 REV 41.
